Welcome to Healing Well. I have been on Cymbalta for about two years now and it has made a big difference in my life. Like you, I experienced side effects probably for the first two weeks. I felt nauseous, light-headed, had some headaches and was a little bit shakey. I also noticed that I got tired a little easier. But as time went on, these symptoms started to disappear. After about 2 weeks I was no longer nauseous, and after about a month my headaches went away. However, I can honestly say I never felt like a zombie. And as for the forgetfulness, the Cymbalta made it better. I have noticed that whenever my depression gets worse I have trouble remembering things.
Typically it takes about 4-6 weeks for your body to become accustomed to medication. However, if you still feel uncomfortable or fearful of the side effects you could always check in with your prescriber again.
Good luck and keep checking in if you need more help or just need to chat!
Welcome to HealingWell and I do hope we can meet your needs. You will find the members warm and caring.
As far as Cymbalta, I have been on it for about 1 1/2 years. I am weaning off of it as I want to try to be med free for awhile and see how I do. I have not had a lot of luck with any of the AD's (SSRIs or SSNIs) the last 3 years but before that I did very well on AD's.
I will hope this med works well for you and yes it does take 4-6 weeks to get to the full therapuetic effect so do be patient.
Keep talking with us as we are all here for you.
Again a warm welcome.